# SDR UIEA2011053000268

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 103,986 hours, 21,226 cycles
- Engine: Ge CF650*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Damaged
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, MX FOUND A HOLE 0.5" WIDE ON THE OUTER SLEEVE OF THE LONG FIXED CORE EXHAUST NOZZLE (LFCEN) ON THE NR 2 ENGINE.  THE HOLE IS 6.0" FROM THE EXHAUST SLEEVE T/E AT THE 11:00 O' CLOCK POSITION.  (DISPOSITION WAS MADE TO REMOVE ANY BURRS USING STANDARD PRACTICES AND ELEMENTARY OPERATIONS; RE-INSPECT EVERY (1) FLIGHT CYCLE, AND REPLACE NOZZLE WITHIN 25 FLIGHT CYCLES.)
